Alert archive / California / Wind Advisories in 2009

Wind Advisory 24, NWS San Diego, CA

October 27, 20094 counties in California

NWS San Diego, CA issued this wind advisory at Oct 27, 2009, 2:59 AM PDT for 4 counties in California. It took effect at Oct 27, 2009, 10:00 PM PDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Oct 27, 2009, 2:59 AM PDT (09:59 UTC)
In effect from
Oct 27, 2009, 10:00 PM PDT
Expired
Oct 28, 2009, 4:00 PM PDT
In force
18 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 10.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2009-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2009-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
6327 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSGX 270959
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
259 AM PDT TUE OCT 27 2009

...STRONG ONSHORE WINDS FOR THE MOUNTAINS AND DESERTS THROUGH THIS
EVENING...
...GUSTY OFFSHORE WINDS FOR NORTHERN AREAS LATE TONIGHT THROUGH WEDNESDAY...

.A STRONG TROUGH OF LOW PRESSURE WILL MOVE THROUGH THE GREAT BASIN
TODAY AND INTO THE SOUTHERN ROCKIES WEDNESDAY. THIS WILL BRING
STRONG GUSTY ONSHORE WINDS TO THE MOUNTAINS AND DESERTS THROUGH
THIS EVENING...AND WEAKER OFFSHORE WINDS TO NORTHERN AREAS LATE
TONIGHT THROUGH WEDNESDAY.

CAZ055-056-058-060>062-272100-
/O.EXT.KSGX.HW.W.0008.091027T1800Z-091028T0500Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
259 AM PDT TUE OCT 27 2009

...HIGH WIND WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO
10 PM PDT THIS EVENING...

THE HIGH WIND WARNING IS NOW IN EFFECT FROM 11 AM THIS MORNING TO
10 PM PDT THIS EVENING. 

SOUTHWEST TO WEST WINDS WILL STRENGTHEN TO 25 TO 35 MPH THIS
MORNING WITH GUSTS TO 60 MPH AT TIMES THIS AFTERNOON THROUGH EARLY
EVENING. WINDS WILL BECOME WEST TO NORTHWEST THIS EVENING.
STRONGEST WINDS WILL BE NEAR THE RIDGETOPS AND ON THE DESERT
MOUNTAIN SLOPES AND NEAR THE ADJACENT DESERT FOOTHILLS. 

IN THE DESERTS...THE STRONG WINDS WILL CAUSE AREAS OF BLOWING SAND
AND DUST WITH VISIBILITIES NEAR ZERO AT TIMES. 

THE WINDS WILL DIMINISH LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
TUESDAY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD
REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

&&

$$

CAZ048-057-272100-
/O.NEW.KSGX.WI.Y.0024.091028T0500Z-091028T2300Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
259 AM PDT TUE OCT 27 2009

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PDT
WEDNESDAY. 

NORTH TO NORTHEAST FLOW PATTERN WILL BRING GUSTY OFFSHORE WINDS
THROUGH AND BELOW PASSES AND CANYONS LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON WITH AREAS OF NORTH TO NORTHEAST WINDS 15 TO
25 MPH WITH GUSTS TO 45 MPH THROUGH AND BELOW PASSES AND CANYONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST COULD REDUCE
VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED
POWER LINES.

&&

$$

MAX DAILY WIND GUST REPORTS ON THE WEB:
HTTP://WWW.WRH.NOAA.GOV/SGX/KML/WIND.PHP?WFO=SGX

MARTIN
6 follow-up statements
000 
WWUS76 KSGX 272011
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
111 PM PDT TUE OCT 27 2009

...STRONG ONSHORE WINDS FOR THE MOUNTAINS AND DESERTS THROUGH
THIS EVENING...
...GUSTY OFFSHORE WINDS FOR NORTHERN AREAS LATE TONIGHT THROUGH
WEDNESDAY...

.A STRONG TROUGH OF LOW PRESSURE WILL DEEPEN OVER THE GREAT
BASIN TODAY AND MOVE INTO THE SOUTHERN ROCKIES WEDNESDAY. THIS
WILL BRING STRONG GUSTY ONSHORE WINDS TO THE MOUNTAINS AND DESERTS
THROUGH THIS EVENING...AND WEAKER OFFSHORE WINDS TO NORTHERN AREAS
LATE TONIGHT THROUGH WEDNESDAY.

CAZ055-056-060-061-280415-
/O.EXB.KSGX.WI.Y.0024.091028T0500Z-091029T0000Z/
/O.CON.KSGX.HW.W.0008.000000T0000Z-091028T0500Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-
111 PM PDT TUE OCT 27 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING...
...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 5 PM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 5 PM PDT
WEDNESDAY. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PDT
THIS EVENING. 

SOUTHWEST TO WEST WINDS OF 25 TO 35 MPH WILL CONTINUE THIS
AFTERNOON WITH GUSTS TO 60 MPH AT TIMES THROUGH EARLY EVENING.
WINDS WILL BECOME WEST TO NORTHWEST THIS EVENING. STRONGEST WINDS
WILL BE NEAR THE RIDGETOPS AND ON THE DESERT MOUNTAIN SLOPES AND
NEAR THE ADJACENT DESERT FOOTHILLS.

BY LATE EVENING...THE FLOW WILL BECOME NORTH TO NORTHEAST AND BRING
GUSTY OFFSHORE WINDS THROUGH AND BELOW PASSES AND CANYONS LATE
TONIGHT THROUGH WEDNESDAY AFTERNOON WITH AREAS OF NORTH TO
NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH THROUGH AND
BELOW PASSES AND CANYONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST COULD REDUCE
VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED
POWER LINES.

&&

$$

CAZ058-062-280415-
/O.CON.KSGX.HW.W.0008.000000T0000Z-091028T0500Z/
SAN DIEGO COUNTY MOUNTAINS-SAN DIEGO COUNTY DESERTS-
111 PM PDT TUE OCT 27 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING. 

SOUTHWEST TO WEST WINDS OF 25 TO 35 MPH WILL CONTINUE THIS
AFTERNOON WITH GUSTS TO 60 MPH AT TIMES THROUGH EARLY EVENING.
WINDS WILL BECOME WEST TO NORTHWEST THIS EVENING. STRONGEST WINDS
WILL BE NEAR THE RIDGETOPS AND ON THE DESERT MOUNTAIN SLOPES AND
NEAR THE ADJACENT DESERT FOOTHILLS.

IN THE DESERTS...THE STRONG WINDS WILL CAUSE AREAS OF BLOWING
SAND AND DUST WITH VISIBILITIES NEAR ZERO AT TIMES.

THE WINDS WILL DECREASE LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
TUESDAY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD
REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

&&

$$

CAZ048-057-280415-
/O.EXT.KSGX.WI.Y.0024.091028T0500Z-091029T0000Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
111 PM PDT TUE OCT 27 2009

...WIND ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 5 PM
PDT WEDNESDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM 10 PM THIS EVENING TO
5 PM PDT WEDNESDAY. 

NORTH TO NORTHEAST FLOW PATTERN WILL BRING GUSTY OFFSHORE WINDS
THROUGH AND BELOW PASSES AND CANYONS LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON WITH AREAS OF NORTH TO NORTHEAST WINDS 15 TO
25 MPH WITH GUSTS TO 45 MPH THROUGH AND BELOW PASSES AND CANYONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST COULD REDUCE
VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED
POWER LINES.

&&

$$
000 
WWUS76 KSGX 280411
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
911 PM PDT TUE OCT 27 2009

...GUSTY NORTH WINDS FOLLOWING THE PASSAGE OF A STRONG COLD FRONT
TONIGHT...

CAZ062-280900-
/O.EXA.KSGX.WI.Y.0024.091028T0500Z-091029T0000Z/
/O.CON.KSGX.HW.W.0008.000000T0000Z-091028T0500Z/
SAN DIEGO COUNTY DESERTS-
911 PM PDT TUE OCT 27 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING...
...WIND ADVISORY IN EFFECT UNTIL 5 PM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM PDT WEDNESDAY. A HIGH
WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. 

SOUTHWEST TO WEST WINDS OF 25 TO 35 MPH WILL SHIFT TO THE NORTH
THIS EVENING AND GUST TO 60 MPH AT TIMES. STRONGEST WINDS WILL BE
ON THE EASTERN SLOPES OF THE SAN DIEGO COUNTY MOUNTAINS AND INTO
THE ADJACENT DESERT FOOTHILLS.

THE WINDS WILL BECOME NORTH TO NORTHEAST WITH THE PASSAGE OF A
STRONG COLD FRONT. GUSTY NORTH WINDS FROM 15 TO 25 MPH WILL GUST
TO 45 MPH AT TIMES THROUGH WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST COULD REDUCE
VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED
POWER LINES.

&&

$$

CAZ055-056-060-061-280900-
/O.CON.KSGX.HW.W.0008.000000T0000Z-091028T0500Z/
/O.CON.KSGX.WI.Y.0024.091028T0500Z-091029T0000Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-
911 PM PDT TUE OCT 27 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
WEDNESDAY. 

WINDS HAVE SHIFTED TO THE NORTH BEHIND A STRONG COLD FRONT THIS
EVENING. GUSTY WINDS WILL CONTINUE THROUGH WEDNESDAY AFTERNOON
WITH AREAS OF NORTH TO NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO
45 MPH AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST COULD REDUCE
VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED
POWER LINES.

&&

$$

CAZ058-280515-
/O.CON.KSGX.HW.W.0008.000000T0000Z-091028T0500Z/
SAN DIEGO COUNTY MOUNTAINS-
911 PM PDT TUE OCT 27 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING. 

SOUTHWEST TO WEST WINDS OF 25 TO 35 MPH WILL CONTINUE THIS
EVENING WITH GUSTS TO 60 MPH AT TIMES THROUGH 10 PM. THE WINDS WILL
BECOME WEST TO NORTHWEST THIS EVENING AND DECREASE OVERNIGHT. STRONGEST
WINDS WILL BE NEAR THE RIDGETOPS AND ON THE DESERT MOUNTAIN SLOPES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
TUESDAY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD
REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

&&

$$

CAZ048-057-280900-
/O.CON.KSGX.WI.Y.0024.091028T0500Z-091029T0000Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
911 PM PDT TUE OCT 27 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT WEDNESDAY. 

NORTH TO NORTHEAST FLOW PATTERN WILL BRING GUSTY OFFSHORE WINDS
THROUGH AND BELOW PASSES AND CANYONS TONIGHT THROUGH WEDNESDAY
AFTERNOON WITH AREAS OF NORTH TO NORTHEAST WINDS 15 TO 25 MPH WITH
GUSTS TO 45 MPH THROUGH AND BELOW PASSES AND CANYONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST COULD REDUCE
VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED
POWER LINES.

&&

$$

MOEDE
000 
WWUS76 KSGX 280448
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
948 PM PDT TUE OCT 27 2009

...STRONG NORTH WINDS FOLLOWING THE PASSAGE OF A STRONG COLD
FRONT TONIGHT...

GUSTY WINDS WILL CONTINUE OVERNIGHT IN THE WAKE STRONG UPPER LEVEL
TROUGH AND SURFACE COLD FRONT. SUSTAINED WINDS FROM 15 TO 30 MPH
ARE LIKELY WITH GUSTS TO 45 MPH AT TIMES. 

CAZ055-056-060>062-281300-
/O.EXP.KSGX.HW.W.0008.000000T0000Z-091028T0500Z/
/O.CON.KSGX.WI.Y.0024.091028T0500Z-091029T0000Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
948 PM PDT TUE OCT 27 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT WEDNESDAY...
...HIGH WIND WARNING WILL EXPIRE AT 10 PM PDT THIS EVENING...

THE HIGH WIND WARNING WILL EXPIRE AT 10 PM PDT THIS EVENING. A
WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT WEDNESDAY. 

NORTH WINDS FROM 15 TO 30 MPH WILL GUST TO 45 MPH AT TIMES THROUGH
WEDNESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST COULD REDUCE
VISIBILITIES AT TIMES. WATCH FOR BROKEN TREE LIMBS AND DOWNED
POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ058-280600-
/O.EXP.KSGX.HW.W.0008.000000T0000Z-091028T0500Z/
SAN DIEGO COUNTY MOUNTAINS-
948 PM PDT TUE OCT 27 2009

...HIGH WIND WARNING WILL EXPIRE AT 10 PM PDT THIS EVENING...

THE HIGH WIND WARNING WILL EXPIRE AT 10 PM PDT THIS EVENING. 

WINDS HAVE DECREASED IN THE SAN DIEGO MOUNTAINS THIS EVENING BELOW
WIND WARNING CRITERIA. 

$$

CAZ048-057-281300-
/O.CON.KSGX.WI.Y.0024.091028T0500Z-091029T0000Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
948 PM PDT TUE OCT 27 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT WEDNESDAY. 

NORTH TO NORTHEAST FLOW PATTERN WILL BRING GUSTY OFFSHORE WINDS
THROUGH AND BELOW PASSES AND CANYONS TONIGHT THROUGH WEDNESDAY
AFTERNOON WITH AREAS OF NORTH TO NORTHEAST WINDS 15 TO 25 MPH
WITH GUSTS TO 45 MPH THROUGH AND BELOW PASSES AND CANYONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST COULD REDUCE
VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED
POWER LINES.

&&

$$

MOEDE
000 
WWUS76 KSGX 280849
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
149 AM PDT WED OCT 28 2009

...GUSTY NORTH WINDS FOR THE INLAND EMPIRE AND SANTA ANA MOUNTAINS
AND FOOTHILLS THROUGH MID AFTERNOON...
...PATCHY FROST FOR THE APPLE AND LUCERNE VALLEYS FOR LATE TONIGHT
THROUGH EARLY THURSDAY...

.A STRONG TROUGH OF LOW PRESSURE OVER THE ROCKIES WILL BRING GUSTY
NORTH WINDS TO THE INLAND EMPIRE AND SANTA ANA MOUNTAINS AND
FOOTHILLS TODAY. COLD OVERNIGHT TEMPERATURES NEAR FREEZING WITH
PATCHY FROST IS POSSIBLE IN THE UPPER DESERTS LATE TONIGHT THROUGH
EARLY THURSDAY.

CAZ060-281800-
/O.CAN.KSGX.WI.Y.0024.000000T0000Z-091029T0000Z/
/O.NEW.KSGX.FR.Y.0002.091029T0900Z-091029T1500Z/
APPLE AND LUCERNE VALLEYS-
149 AM PDT WED OCT 28 2009

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT THURSDAY...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PDT THURSDAY. THE
WIND ADVISORY HAS BEEN CANCELLED. 

TEMPERATURES WILL FALL TO NEAR FREEZING IN PORTIONS OF THE APPLE
AND LUCERNE VALLEYS LATE TONIGHT THROUGH EARLY THURSDAY WITH 4 TO
6 HOURS OF TEMPERATURES NEAR FREEZING WITH PATCHY FROST POSSIBLE
IN COLDER...WIND SHELTERED LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ055-056-061-062-281000-
/O.CAN.KSGX.WI.Y.0024.000000T0000Z-091029T0000Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
149 AM PDT WED OCT 28 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND
ADVISORY.

AREAS OF NORTH WINDS WITH GUSTS TO 35 MPH WILL CONTINUE THIS
MORNING.

$$

CAZ048-057-281800-
/O.EXT.KSGX.WI.Y.0024.000000T0000Z-091028T2300Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
149 AM PDT WED OCT 28 2009

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON.

NORTH TO NORTHEAST FLOW PATTERN WILL BRING GUSTY OFFSHORE WINDS
THROUGH AND BELOW PASSES AND CANYONS THROUGH MID AFTERNOON WITH 
AREAS OF NORTH TO NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 45
MPH THROUGH AND BELOW PASSES AND CANYONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST COULD REDUCE
VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED
POWER LINES.

&&

$$

MAX DAILY WIND GUST REPORTS ON THE WEB:
HTTP://WWW.WRH.NOAA.GOV/SGX/KML/WIND.PHP?WFO=SGX

MARTIN
000 
WWUS76 KSGX 281735
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1035 AM PDT WED OCT 28 2009

...GUSTY NORTH WINDS FOR THE INLAND EMPIRE AND SANTA ANA
MOUNTAINS AND FOOTHILLS THROUGH MID AFTERNOON...
...PATCHY FROST FOR THE APPLE AND LUCERNE VALLEYS FOR LATE
TONIGHT THROUGH EARLY THURSDAY...

.A STRONG TROUGH OF LOW PRESSURE OVER THE ROCKIES WILL BRING
GUSTY NORTH WINDS TO THE INLAND EMPIRE AND SANTA ANA MOUNTAINS
AND FOOTHILLS TODAY. LOW OVERNIGHT TEMPERATURES NEAR FREEZING
WITH PATCHY FROST IS POSSIBLE IN THE UPPER DESERTS LATE TONIGHT
THROUGH EARLY THURSDAY.

CAZ060-290200-
/O.CON.KSGX.FR.Y.0002.091029T0900Z-091029T1500Z/
APPLE AND LUCERNE VALLEYS-
1035 AM PDT WED OCT 28 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
THURSDAY. 

TEMPERATURES WILL FALL TO NEAR FREEZING IN PORTIONS OF THE APPLE
AND LUCERNE VALLEYS LATE TONIGHT THROUGH EARLY THURSDAY WITH 4 TO
6 HOURS OF TEMPERATURES NEAR FREEZING. PATCHY FROST WILL BE POSSIBLE
IN COLDER...WIND SHELTERED LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ048-057-282300-
/O.CON.KSGX.WI.Y.0024.000000T0000Z-091028T2300Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
1035 AM PDT WED OCT 28 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON. 

NORTH TO NORTHEAST FLOW PATTERN WILL BRING GUSTY OFFSHORE WINDS
THROUGH AND BELOW PASSES AND CANYONS THROUGH MID AFTERNOON WITH
AREAS OF NORTH TO NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO
45 MPH THROUGH AND BELOW PASSES AND CANYONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST COULD REDUCE
VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED
POWER LINES.

&&

$$
000 
WWUS76 KSGX 282255
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
355 PM PDT WED OCT 28 2009

...PATCHY FROST FOR THE APPLE AND LUCERNE VALLEYS FOR LATE
TONIGHT THROUGH EARLY THURSDAY...

.LOW OVERNIGHT TEMPERATURES NEAR FREEZING WITH PATCHY FROST IS
POSSIBLE IN THE UPPER DESERTS LATE TONIGHT THROUGH EARLY THURSDAY.

CAZ048-057-290000-
/O.EXP.KSGX.WI.Y.0024.000000T0000Z-091028T2300Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
355 PM PDT WED OCT 28 2009

...WIND ADVISORY WILL EXPIRE AT 4 PM PDT THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 4 PM PDT THIS AFTERNOON. 

$$

CAZ060-291000-
/O.CON.KSGX.FR.Y.0002.091029T0900Z-091029T1500Z/
APPLE AND LUCERNE VALLEYS-
355 PM PDT WED OCT 28 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
THURSDAY. 

TEMPERATURES WILL FALL TO NEAR FREEZING IN PORTIONS OF THE APPLE
AND LUCERNE VALLEYS LATE TONIGHT THROUGH EARLY THURSDAY WITH 4 TO
6 HOURS OF TEMPERATURES NEAR FREEZING. PATCHY FROST WILL BE
POSSIBLE IN COLDER...WIND SHELTERED LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Oct 26, 9:55 PM PDT, 5 hours 4 minutes earlier.

Area forecast discussion, Oct 26, 9:55 PM PDT, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
955 PM PDT MON OCT 26 2009

.SYNOPSIS...A STRONG LOW PRESSURE TROUGH WILL DRIVE A COLD FRONT
DOWN THE WEST COAST TUESDAY AND WEDNESDAY...BRINGING STRONG WEST
WINDS TO THE AREA TUESDAY AFTERNOON. BEHIND THIS COLD FRONT
NORTHWEST WINDS WILL DRAW IN MUCH COLDER WEATHER WEDNESDAY. AS THE
TROUGH SHIFTS EAST THURSDAY THE WINDS WILL DECREASE. FAIR AND WARMER
WEATHER IS EXPECTED THIS WEEKEND UNDER A STRENGTHENING HIGH PRESSURE
RIDGE.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

THE AIRMASS WAS STILL VERY DRY THIS EVENING WITH HUMIDITIES OF 20-30
PERCENT REACHING THE COAST. SLOW LOW LEVEL MOISTURE RECOVERY OCCURS
TONIGHT AND TUESDAY AHEAD OF A POTENT TROUGH MOVING INTO CENTRAL
CALIFORNIA. NAM MODEL GUIDANCE SUGGESTS A MARINE LAYER DEEP ENOUGH
FOR POSSIBLE LIGHT SHOWERS IN SAN DIEGO COUNTY TOMORROW...BUT THAT
SEEMS OVERDONE GIVEN THE CURRENT DRY STATE OF THE ATMOSPHERE AND
LACK OF CLOUDS OVER THE COASTAL WATERS. PERHAPS A FEW SPRINKLES ARE
POSSIBLE TOMORROW AFTERNOON AS THE MARINE LAYER DEEPENS.

THE BIG WIND EVENT IS STILL SCHEDULED TO ARRIVE TUESDAY AFTERNOON.
COMPUTER MODEL PROJECTIONS SHOW A RAPID INCREASE IN WEST WINDS
ACROSS THE MOUNTAINS TOMORROW AFTERNOON. SEVERAL FACTORS SUPPORT
THIS SCENARIO. THERE WILL BE A BIG INCREASE IN SURFACE PRESSURE
GRADIENTS TUESDAY AFTERNOON...NEARLY DOUBLE DIGIT TO THE EASTERN
DESERTS. 20KFT MID LEVEL JET WINDS INCREASE TO 100 KTS LATE TUESDAY
AFTERNOON OVER THE MOUNTAINS. ALSO...A STEEP THERMAL GRADIENT AND
STRONG SUBSIDENCE BEHIND THE COLD FRONT WILL TRANSPORT SOME OF THIS
WIND ENERGY TOWARD THE SURFACE.

WITH ALL THAT...EXPECT A BURST OF STRONG WINDS IN AN 6 HOUR WINDOW
BETWEEN 2 PM AND 8 PM TUESDAY...INITIALLY FROM THE WEST AHEAD OF THE
COLD FRONT...THEN TURNING SHARPLY TO THE NORTH WITH THE PASSAGE OF
THE COLD FRONT. HIGH WIND WARNINGS HAVE BEEN ISSUED FOR THE
MOUNTAINS AND DESERTS TUESDAY AFTERNOON AND EVENING.

THE MID LEVEL WINDS OVER THE RIVERSIDE AND SAN DIEGO COUNTY
MOUNTAINS DECREASE QUICKLY TUESDAY EVENING. FARTHER NORTH OVER SAN
BERNARDINO COUNTY THE WINDS ALOFT REMAIN STRONGER AND SHIFT
NORTHEAST. THEREFORE HAVE ISSUED THE HIGH WIND WARNING THROUGH
WEDNESDAY MORNING FOR THAT AREA.

ON WEDNESDAY WE WILL BE IN THE HEART OF THE COLD AIRMASS AND IT WILL
BE QUITE CHILLY IN THE MOUNTAINS WHERE HIGHS WILL ONLY BE IN THE
40S. PREVAILING NORTHEAST WINDS WEDNESDAY WILL FUNNEL THROUGH THE
MOUNTAIN PASSES FOR GUSTY WINDS AT TIMES...MAINLY IN AND BELOW THE
CAJON PASS AND THE SANTA ANA MOUNTAINS. THE WINDS WILL DECREASE WED
NIGHT AND THURSDAY.

FRIDAY THROUGH SUNDAY A FAIR WEATHER HIGH PRESSURE RIDGE BUILDS OVER
THE WESTERN STATES FOR GRADUAL WARMING THROUGH SUNDAY.

&&

.AVIATION...
270400Z...STRATUS/FOG WILL NOT ARRIVE UNTIL LATE TONIGHT...
GENERALLY AFTER 10Z ALONG THE COAST. ONCE IT ARRIVES...IT
WILL SPREAD INLAND RAPIDLY AS THE MARINE LAYER DEEPENS FROM LESS
THAN 1000 FEET TO ABOUT 2000 FEET BY MID-MORNING TUE. A BRIEF PERIOD
OF DENSE FOG COULD OCCUR OVER HIGHER COASTAL TERRAIN AND THE MESAS
WITH THE ONSET...BUT AFTER ABOUT 14Z...CIGS SHOULD BE AT/ABOVE 1000
FT MSL. GENERALLY BROKEN CIGS WILL OCCUR MOST OF TUE W OF THE MTNS
WITH CLEARING FROM NORTH TO SOUTH LATE TUE AFTERNOON OR TUE EVENING
WITH THE PASSAGE OF THE COLD FRONT. ABOVE THE MARINE LAYER...SOME
CLOUDS ABOVE FL150 WILL OCCUR AT TIMES.

WINDS WILL INCREASE OUT OF THE NW TUE...ESPECIALLY AFTER 18Z...AND
BRING STRONG UP AND DOWN DRAFTS AND LOW LEVEL WIND SHEAR TO THE MTNS
AND DESERT SLOPES...LIKELY AFFECTING KPSP AND KTRM.

&&

.MARINE...
STRONG NW WINDS WITH GUSTS OVER 30 KTS AT TIMES WILL DEVELOP OVER
THE COASTAL WATERS TUE AS A LOW PRESSURE TROUGH MOVES THROUGH THE
AREA. A SMALL CRAFT ADVISORY IS IN EFFECT FROM TUE AFTERNOON THROUGH
WED MORNING.

A BRIEF PERIOD ABOVE NORMAL SURF FROM ABOUT 290 DEGREES WITH
OCCASIONAL SETS OF 8 FEET OR MORE IS POSSIBLE TUESDAY NIGHT INTO
WEDNESDAY MORNING FOR THE SAN DIEGO COUNTY BEACHES SOUTH OF DEL MAR.

&&

.FIRE WEATHER...
HUMIDITIES HAVE RECOVERED SLIGHTLY THIS EVENING AND WERE IN THE
TEENS AND TWENTIES IN THE VALLEYS AND MOUNTAINS. THAT RECOVERY WILL
CONTINUE OVERNIGHT WILL THE SLOW RETURN OF ONSHORE FLOW AND A
GRADUAL INCREASE IN HUMIDITIES THROUGH TUESDAY.

STRONG ONSHORE FLOW AHEAD OF A DRY COLD FRONT WILL BRING STRONG WEST
WINDS TO THE MOUNTAINS AND DESERTS. THE COLD FRONT WILL MOVE
SOUTHWARD OUT OF THE UPPER DESERTS AND INTO THE INLAND EMPIRE AND
ORANGE COUNTY TUESDAY AFTERNOON...AND INTO SAN DIEGO COUNTY TUESDAY
NIGHT. STRONG NORTH WINDS AND MUCH COOLER AIR IS EXPECTED BEHIND
THIS FRONT...WITH GUSTY OFFSHORE FLOW THROUGH THURSDAY. THE OFFSHORE
FLOW WILL BE STRONGEST IN THE NORTHERN AREAS BELOW THE CAJON
PASS...THROUGH THE INLAND EMPIRE...AND IN THE SANTA ANA MOUNTAINS.
THE HUMIDITY SHOULD REMAIN ABOVE 20 PERCENT IN MOST AREAS THOUGH DUE
TO THE COOLER AIR.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...

HIGH WIND WARNING FOR THE MOUNTAINS AND DESERTS...SEE LAXNPWSGX.

SMALL CRAFT ADVISORY FOR THE COASTAL WATERS...SEE LAXMWWSGX.

SPECIAL WEATHER STATEMENT...SEE LAXSPSSGX.

&&

PUBLIC...MOEDE
AVIATION/MARINE...MAXWELL
FIRE WEATHER...SCV/MOEDE
Hazardous weather outlook, Oct 26, 8:30 PM PDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
830 PM PDT MON OCT 26 2009

CAZ042-043-048-050-055>058-060>062-271200-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
830 PM PDT MON OCT 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A HIGH WIND WARNING IS IN EFFECT FOR THE MOUNTAINS AND DESERTS
TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. STRONG WEST WINDS FROM
25 TO 25 MPH WILL GUST TO 60 MPH AT TIMES TUESDAY AFTERNOON...THEN
SHIFT TO THE NORTH BEHIND THE COLD FRONT. IT WILL BE MUCH COLDER ON
WEDNESDAY...ESPECIALLY IN THE MOUNTAINS.

SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL WATERS TUESDAY
AFTERNOON THROUGH WEDNESDAY MORNING.

ABOVE NORMAL SURF TUESDAY EVENING WITH MAX SETS OF 7 TO 9 FEET
THROUGH WEDNESDAY MORNING FOR THE BEACHES SOUTH OF DEL MAR.

WEDNESDAY THROUGH THURSDAY MORNING...MODERATE OFFSHORE FLOW AND
GUSTY NORTHEAST WINDS IN THE ORANGE AND SAN BERNARDINO COUNTY
MOUNTAIN PASSES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

MOEDE

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 8:23 PM PDTHigh Wind WarningSGXRiverside, San Bernardino, San Diego26 hr
Oct 26, 9:04 PM PDTSmall Craft AdvisorySGX4 hr
Oct 27, 1:04 AM PDTSmall Craft Advisory for WindsSGX32 hr
Oct 27, 9:56 AM PDTFire Weather WatchSGXOrange, Riverside, San Bernardino, San Diego17 hr
Oct 27, 9:56 AM PDTRed Flag WarningSGXOrange, Riverside, San Bernardino, San Diego30 hr

Nearby

Wind Advisories in California, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.